On maximally resolvable spaces
Fundamenta Mathematicae, Tome 55 (1964) no. 1, pp. 87-93
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_55_1_87_93,
author = {J. Ceder},
title = {On maximally resolvable spaces},
journal = {Fundamenta Mathematicae},
pages = {87--93},
year = {1964},
volume = {55},
number = {1},
doi = {10.4064/fm-55-1-87-93},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-55-1-87-93/}
}
J. Ceder. On maximally resolvable spaces. Fundamenta Mathematicae, Tome 55 (1964) no. 1, pp. 87-93. doi: 10.4064/fm-55-1-87-93
Cité par Sources :